Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Muscle aches, tingling legs, no urination, migraine. High iron level and low testosterone. Given Zofran and Toradol.

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 706 Questions
My husband has recently been a medical mystery. He had a migraine headache for three days before I took him to ER . At the ER they gave him Zofran, Dilotted, and Toradol, with two take home doses of fioricet. The next day he began experiencing extreme muscle aches, sunburn feeling all over his body, his hair hurt, and tingling in both legs and he was not able to urinate at all. He has a slight increase in Iron level, testosterone level is low, white blood count was 0000, and glucose level was slightly elevated. Tsh was normal. He was negative for Lyme, lupus, arthritis etc. Any thoughts? Has catheter out now, but still feels like bladder is not emptying completely and still has tingling sensation in feet and calves.
Posted Wed, 15 May 2013 in Headache and Migraines
Answered by Dr. Gopal Krishna Dash 1 hour later

Thanks for the query

I understand your concern

Please note that the causes of headache are many and the main objective is to identify the cause of headache rather than treating him on empirical basis. I advise you to get him evaluated by a local neurologist who will help you thorough clinical evaluation and this will determine if he needs a brain scan or not. Other possibility for the bladder problem and past history of surgery could point towards a spinal cord problem and/or coexistent urological problem resulting in tingling sensations and bladder problem as you have described. If the scans are normal, he may be treated with anti-migraine medications under the guidance of a local neurologist

Hope this clarifies
Please get back to me in case you have any other concern
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor